Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Skin allergy on arms and stomach - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   goog evening sir,
Doctor :   Good Evening.
User :   i am suffering with some skin allergy since one week
Doctor :   Ok
User :   red spots seen on arms and stomuck
Doctor :   Ok
User :   presently i am applying clobenate GM aintment
Doctor :   Did this ever happen before?
User :   no
Doctor :   Have you used any medicines before?
User :   since 3 days i am using that
User :   before that not used any thing
Doctor :   Ok
Doctor :   What medicine did you use?
Doctor :   Ok
Doctor :   I suggest that you continue using Clobenate
Doctor :   for anither 2 weeks
User :   clobenate GM aintment
Doctor :   You can also apply Caladryl Lotion on the red areas'
Doctor :   Apply cool compresses.
Doctor :   Wear loose, light clothing.
Doctor :   Minimize vigorous activity as it can cause further irritation of the area

Doctor :   Try to avoid dust, exotic foods and
Doctor :   medicines for some time
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor